# SDR YV3R2019012200075

- Difficulty date: May 1, 2019
- Submitted: May 14, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HC
- Make and model: Robsin R22BETAII
- Aircraft serial: 4691
- Aircraft time: 2,500 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Mount Bracket
- Part number: A0511
- Part serial: 3551
- Condition: Broken
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CLUTCH ACTUATOR ASSEMBLY P/N: A051-1 HAD A BROKEN MICRO SWITCH MOUNTING BRACKET.
